Advertisement

Mathematische Annalen

, Volume 217, Issue 1, pp 81–85 | Cite as

Einbettungen endlicher Riemannscher Flächen

  • Steffen Timmann
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Ahlfors, L.V.: On quasiconformal mappings. J. d'Anal. Math.3, 1–58, 207–208 (1954)Google Scholar
  2. 2.
    Ahlfors, L.V.: The complex analytic structure of the space of closed Riemann surfaces. In: Analytic functions, pp. 45–66. Princeton University Press 1960Google Scholar
  3. 3.
    Heins, M.: A problem concerning the continuation of Riemann surfaces. In: Contributions to the theory of Riemann surfaces, pp. 55–62. Princeton: University Press 1953Google Scholar
  4. 4.
    Ioffe, M.S.: Conformal and quasiconformal imbedding of one finite Riemann surface into another. Soviet Math. Dokl.13 (1), 75–78 (1972)Google Scholar
  5. 5.
    Oikawa, K.: On the prolongation of an open Riemann surface of finite genus. Kodai Math. Sem. Rep.9, 198–209 (1957)Google Scholar
  6. 6.
    Oiakawa, K.: On the uniqueness of the prolongation of an open Riemann surface of finite genus. Proc. Amer. Math. Soc.11, 785–787 (1960)Google Scholar
  7. 7.
    Pommerenke, C. (Ed.): Probleme aus der Funktionentheorie. Jber. Deutsch. Deutsch. Math. Verein.73, 1–5 (1971)Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Steffen Timmann
    • 1
  1. 1.Institut für MathematikTechnische UniversitätHannoverBundesrepublik Deutschland

Personalised recommendations